# SDR DALA2022021500982

- Difficulty date: February 13, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 85,615 hours, 38,850 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3234 FIRST OFFICER OXYGEN MASK FAILED TEST. CORRECTIVE ACTION: DISCONNECTED AND RE-SEATED MASK SUPPLY LINE. OPS GOOD. NO LEAKS. (8361048)
